# SDR AALA20010940

- Difficulty date: April 11, 2001
- Submitted: June 5, 2001
- Operation: Air carrier
- Aircraft: N723AA
- Make and model: Boeing 727227
- Aircraft serial: 20731
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND 2.5 INCH CRACK ON EXTERIOR SKIN OF FORWARD ENTRY DOOR, LOWER.  DAMAGED CUT OUT.  DOUBLER AND FILLER INSTALLED PER SRM 52-00-3 AND ESO2436.  (M)
